Factorization of almost periodic matrix-valued functions and the noether theory for certain classes of equations of convolution type

Y. I. Karlovich, I. M. Spitkovskí

Research output: Contribution to journalArticlepeer-review

Abstract

The authors study n- and d-normality and compute the index of systems of singular integral equations with a semi-almost periodic matrix-valued coefficient G, as well as the index of operators of convolution type on the half-line and a finite interval converging to it. At the base of the investigation lies factorization with almost periodic factors of matrix-valued functions describing the asymptotics of G at ŷ 蜴.

Original languageEnglish (US)
Pages (from-to)281-316
Number of pages36
JournalMathematics of the USSR - Izvestija
Volume34
Issue number2
DOIs
StatePublished - Apr 30 1990

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Factorization of almost periodic matrix-valued functions and the noether theory for certain classes of equations of convolution type'. Together they form a unique fingerprint.

Cite this